ACOUSTIC TRAUMA EMERGENCY: Exposed to Fire Cracker Indoors

Discussion in 'Support' started by uae96, May 19, 2019.

    1. uae96
      Thinking

      uae96 Member

      Location:
      Dubai
      Tinnitus Since:
      6/14/2015
      Cause of Tinnitus:
      Noise induced
      Just over an hour ago I was playing computer games while someone threw a firecracker 5 meters away from me.

      I immediately lost hearing, which then came back a few seconds after the noise exposure.

      Of course I had a fight with the person.

      After that I went to get prednisone. I took 100 mg.

      Tinnitus is 50% louder. No ear pain. Still some slight hearing loss.

      What should I do next?
       
    2. GSC
      Owned

      GSC Member

      Tinnitus Since:
      02/2019
      Cause of Tinnitus:
      Acoustic trauma.
      Take some NAC, take some chelated magnesium. Melatonin tonight. And Nicotinamide Riboside if possible. This is if you have all these on you.
       
      • Like Like x 1
    3. GSC
      Owned

      GSC Member

      Tinnitus Since:
      02/2019
      Cause of Tinnitus:
      Acoustic trauma.
      Who the hell would do this???
       
      • Good Question Good Question x 3
    4. Contrast

      Contrast Member Benefactor Hall of Fame

      Location:
      Retrovile
      Tinnitus Since:
      late 2017
      Cause of Tinnitus:
      injury from noxious noise
      Go to an Otologist, Request Neurotrophin-3 and BDNF be injected into your cochlear via round window to prevent massive damage causing cochlear synaptopathy (synapse death) from noxious noise trauma.


      Neurotrophin-3 regulates ribbon synapse density in the cochlea and induces synapse regeneration after acoustic trauma
      https://elifesciences.org/articles/03564
      https://www.nature.com/articles/srep24907


      Oh wait, I forgot we are living in the shitty year 2019 and these medicines are not yet FDA approved and research still has to compete with dogma.

      Well you can try this.

      Oral magnesium intake reduces permanent hearing loss induced by noise exposure.
      https://www.ncbi.nlm.nih.gov/pubmed/8135325



      Better get ready for those apathetic audiologist visits, paying for TRT, and the roller coaster of emotions. Eventually you'll habituate like everyone on /r/tinnitus.
       
    5. Contrast

      Contrast Member Benefactor Hall of Fame

      Location:
      Retrovile
      Tinnitus Since:
      late 2017
      Cause of Tinnitus:
      injury from noxious noise
      After taking magnesium.

      Get a lawyer, sue that person for he is responsible for damaging your hearing. Donate all the reward money to hearing loss regeneration research. Stick around on the forum and take part in our criticism of audiologists, TRT, and normies that learn to live with hearing deficits.
       
    6. AUTHOR
      AUTHOR
      uae96
      Thinking

      uae96 Member

      Location:
      Dubai
      Tinnitus Since:
      6/14/2015
      Cause of Tinnitus:
      Noise induced
      Horrible.
       
    7. Juan

      Juan Member

      Tinnitus Since:
      08/2014
      Cause of Tinnitus:
      Several causes
      I would have recommended Deflazacort instead of Prednisone, but now you shouldnt try Deflazacort, because you are already on prednisone and these drugs may interact, so you cannot take both.

      Anyway no drug can really help. Try to be strict with diet these days, fruit, green tea, garlic, onion, vegetables etc It does make a difference. Try to stay away from sugar cigarettes, alcoholic drinks, and junk food in general.
       
    8. AUTHOR
      AUTHOR
      uae96
      Thinking

      uae96 Member

      Location:
      Dubai
      Tinnitus Since:
      6/14/2015
      Cause of Tinnitus:
      Noise induced
      Deflazacort and Prednisone have the same effect.
       
    9. Juan

      Juan Member

      Tinnitus Since:
      08/2014
      Cause of Tinnitus:
      Several causes
      Yes, but they are not the same drug, or work exactly the same. In my case prednisone does nothing at all, deflazacort, almost nothing, but a little bit better effect. Anyway, as I said before, these drugs cannot really fix hyperacusis.
       
    10. AUTHOR
      AUTHOR
      uae96
      Thinking

      uae96 Member

      Location:
      Dubai
      Tinnitus Since:
      6/14/2015
      Cause of Tinnitus:
      Noise induced
      Sorry to year it didn't fix it for you.

      In my case I've had a similar sound exposure to a fire cracker, I took prednisone for 2 weeks, it's the only thing that made my condition go back to what it was.
       

Share This Page

Loading...